# SDR HEEA063105

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link Assy
- Part number: 406012129101
- Condition: Worn
- Location: Pitch Control
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LINK ASSY HAD WORN BEARINGS.
